MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. CERELINK ICP EXT CABLE; CERELINK - CABLES

INTEGRA LIFESCIENCES (IRELAND) LTD. CERELINK ICP EXT CABLE; CERELINK - CABLES
Catalog Number 826845
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
1 of 3 reports.Other mfg report numbers: 3014334038-2025-00028.3014334038-2025-00029.This report is for cerelink icp ext cable id 826845: a facility reported a cerelink system started to have an unreliable increase in the pic value up to 40, patient had a ct scan exam which showed icp of 80.The real correct icp value for this patient was 15/20.From an angiographic exam, the catheter seemed bent.; therefore, it was removed and replaced on (b)(6) 2025; one day after implantation.Patient in stable condition after replacement.The monitor did not show any error message.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The cerelink cable was returned for evaluation: dhr - no anomalies during the manufacture or packaging that could be associated with the complaint incident was observed failure analysis - upon inspection, the cable failed due to the presence of a blood-like substance and a cut observed in the insulation.A functional test could not be performed due to the potential contamination risk.This was due to the absence of a decontamination certificate accompanying the returned cable, as well as the presence of a blood-like stain.Complaint indicates: the cerelink device is currently being used with a yellow extension cable.It has been clarified that the correct cerelink cable is part number 826845.The "substitute yellow cable"referenced in the complaint is an extension cable provided by the representative following the incident and is not the cable associated with the original complaint.Root cause: incorrect ext cable used in the field.

Brand Name
CERELINK ICP EXT CABLE
Common Device Name
CERELINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21483113
Report Number3006697299-2025-00024
Device Sequence Number19822481
Product Code GWM
UDI-Device Identifier10381780520665
UDI-Public(01)10381780520665(11)230921(10)7307074
Combination Product (Y/N)N
PMA/510(K) Number
K210993
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826845
Device Lot NumberP138970001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown